# SDR DLM88000284

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

IN FLT RECEIVED CADC 1 FAIL MSG ON MCDU.  CADC SW PLACED ON, BOTH ON 2.  ALSO RECEIVED MASTER WARN AND AN AC EMER BUS OFF LIGHT ON O/H PANEL.  CAPT DISPLAY LOST, F/O DISPLAY NORMAL EXCEPT LOSS OF RDMI INFO.  AC EMER BUS OFF LIGHT CYCLED ON AND OFF FOR REST OF FLT.  REPLACED NR 1 CADC, OP CKS GOOD.
